# SDR FD62001F00000

- Difficulty date: August 22, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N162Z
- Make and model: Beech 58P
- Aircraft serial: TJ433
- Engine: Cont TSIO520*
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 24002544
- Condition: Burned Out
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRIOR TO ROLLOUT, PILOT ACTIVATED THE PULSELIGHT SWITCH.  AS HE WAS ON ROLLOUT, THERE WAS SMOKE IN THE CABIN.  PILOT ABORTED TAKEOFF AND THE AIRCRAFT WAS TAKEN TO MAINTENANCE.  THE TECH FOUND THE INSTALLATION NOT TO BE IAW THE STC INSTALLATION INSTRUCTIONS. (THERE WAS NO CIRCUIT BREAKER INSTALLED). MAINTENANCE INSTALLED THE PROPER CIRCUIT BREAKER, REPLACED THE BURNED  WIRES AND RETURNED THE AIRCRAFT TO SERVICE.
